# SDR USAA2011091100010

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 58,850 hours, 39,378 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26603144
- Part serial: 0434
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 CHECK - LEFT ELEVATOR TAB CRACKED AT THE NR 2 HINGE CUTOUT.  REPLACED THE LEFT ELEVATOR TAB IAW B737 AMM 27-31-11.
